# SDR SWAA2014051528033

- Difficulty date: April 24, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N359SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26596
- Aircraft time: 70,500 hours, 59,213 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603102
- Part serial: 5402
- Condition: Wrinkled
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT LOWER SKIN WRINKLED & LOOSE FASTENERS AT ACTUATOR.  R & R SLAT ASSEMBLY IAW AMM.
